Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Consistency of quantile estimators in regression models with long-range dependent noise

Author: I. M. Savich
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 82 (2010).
Journal: Theor. Probability and Math. Statist. 82 (2011), 129-138
MSC (2010): Primary 62J02; Secondary 62J99
Published electronically: August 4, 2011
MathSciNet review: 2790488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for weak consistency of the Koenker-Bassett estimator are obtained for the parameter of a nonlinear regression model with continuous time and random noise possessing the property of the long-range dependence.

References [Enhancements On Off] (What's this?)

  • 1. J. Beran, Statistics for Long-Memory Processes, Chapman and Hall, New York, 1994. MR 1304490 (96b:62138)
  • 2. N. N. Leonenko, Limit Theorems for Random Fields with Singular Spectrum, Kluwer Academic Publishers, Dordrecht, 1999. MR 1687092 (2000k:60102)
  • 3. P. Doukhan, G. Oppenheim, and M. S. Taqqu, Theory and Applications of Long-Range Dependence, Birkhäuser, Boston, 2003. MR 1956041 (2003h:60004)
  • 4. G. Bassett and R. Koenker, Regression quantile, Econometrica (G. Bassett and R. Koenker, eds.), vol. 46, 1978, pp. 33-50. MR 0474644 (57:14279)
  • 5. I. V. Orlovs'kiĭ, Consistence of Koenker-Bassett estimators in nonlinear regression models, Naukovi visti NTUU ``KPI'' 35 (2004), no. 3, 144-150. (Ukrainian)
  • 6. O. V. Ivanov and I. V. Orlovs'kiĭ, Asymptotic normality of Koenker-Bassett estimators in nonlinear regression models, Teor. Imovir. Mat. Stat. 72 (2005), 30-41; English transl. in Theory Probab. Math. Statist. 72 (2006), 33-45. MR 2168134 (2007b:62029)
  • 7. E. Seneta, Regularly Varying Functions, Springer-Verlag, Berlin-New York, 1976. MR 0453936 (56:12189)
  • 8. J. Pfanzagl, On the measurability and consistency of minimum contrast estimates, Metrika 14 (1969), 249-272.
  • 9. A. V. Ivanov and I. V. Orlovsky, $ L_{p}$ estimates in nonlinear regression with long-range dependence, Theory Stoch. Process. 7(23) (2002), no. 3-4, 38-49.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62J02, 62J99

Retrieve articles in all journals with MSC (2010): 62J02, 62J99

Additional Information

I. M. Savich
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine “Kyiv Polytechnic Institute”, Peremogy Avenue 37, Kyiv–56 03056, Ukraine

Keywords: Quantile estimators, consistency, nonlinear regression models, noise with long-range memory
Received by editor(s): December 1, 2009
Published electronically: August 4, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society